On an extension of a theorem of O. Szàsz
Compositio Mathematica, Volume 17 (1965-1966), pp. 281-285.
@article{CM_1965-1966__17__281_0,
     author = {Hsiang, Fu Cheng},
     title = {On an extension of a theorem of {O.} {Sz\`asz}},
     journal = {Compositio Mathematica},
     pages = {281--285},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     mrnumber = {204975},
     zbl = {0163.07803},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1965-1966__17__281_0/}
}
TY  - JOUR
AU  - Hsiang, Fu Cheng
TI  - On an extension of a theorem of O. Szàsz
JO  - Compositio Mathematica
PY  - 1965-1966
SP  - 281
EP  - 285
VL  - 17
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1965-1966__17__281_0/
LA  - en
ID  - CM_1965-1966__17__281_0
ER  - 
%0 Journal Article
%A Hsiang, Fu Cheng
%T On an extension of a theorem of O. Szàsz
%J Compositio Mathematica
%D 1965-1966
%P 281-285
%V 17
%I Kraus Reprint
%U http://archive.numdam.org/item/CM_1965-1966__17__281_0/
%G en
%F CM_1965-1966__17__281_0
Hsiang, Fu Cheng. On an extension of a theorem of O. Szàsz. Compositio Mathematica, Volume 17 (1965-1966), pp. 281-285. http://archive.numdam.org/item/CM_1965-1966__17__281_0/

H. Hahn, [1] Über FejAr's Summierung der Fourierschen Reihe, Jah. der Deutsch. Math.-Verein., 25 (1916), 359-366. | JFM

E. Kegebetliantz, [2] Sommation des séries et intégrales divergentes par les moyennes arithmétiques et typiques, Mémorial des Sciences Math.. 5 (1931), pp. 23 and 30. | Numdam | Zbl

O. Szàsz, [3] The jump of a function and its Fourier coefficients, Duke Math. Journ., 4 (1938), 401-407. | JFM | MR | Zbl

A. Zygmund, [4] Trigonometr' Cambridge, 1959, Vol. II, pp. 60-61.